# SDR UIEA2022020100080

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 105,628 hours
- System (JASC): 2561 · Life Jacket
- Part: None
- Part number: 379103029
- Part serial: 20201
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ESCAPE HAND REEL FELL( REMOVED AND REPLACED #6 DESCENT DEVICE IAW AMM 25-61-05. )
